# SDR A6WA2019061246658

- Difficulty date: June 11, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 38,432 hours, 36,852 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Part number: 601R14629111
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H O/B FLAP, CENTER HINGE ARM I/B FAIRING GUIDE IS CHAFED.    REPLACED FAIRING GUIDE IAW CRJ200 SRM 51-42-06.
